# SDR REXA2024110801440

- Difficulty date: August 23, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902485
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD INTERCOSTAL DD6 PN601R31902-485 IS CORRODED SEE SRM52-11-06-001-001-A01 ITEM 82 FOR LOCATION. REMOVED PAX DOOR FWD INTERCOSTAL DD6 IAW CRJ700 SRM 51-42-06-001-001-A01 NEW SERVICEABLE PAX DOOR FWD INTERCOSTAL DD6 HAS BEEN LOCATED AND DRILLED IAW CRJ700 SRM 51-40-11-001-001-A01 PN: 601R31902-485 INSTALLED PAX DOOR FWD INTERCOSTAL DD6 IAW CRJ700 SRM 51-42-06-001-001-A01
